VERY FRUSTRATED. I HAVE BEEN ON RETIN-A MICRO FOR ABOUT 10 WEEKS. I DIDNT REALLY HAVE THE INITAL BREAKOUT BOUT AFTER ABOUT 4 WEEKS, I BROKE OUT WITH ALL LITTLE WHITE BUMPS, AND EVERY TIME THEY SEEM TO GO AWAY MORE COME IN A DIFFERENT SPOT.
I WILL BE GOOD FOR 1 WEEK AND THEN BAD THE NEXT.sHOULD i STOP?????
PLEASE SOME ADVICE THANKS
I have also been on retinA micro for about 10 weeks, but have not experienced that. (knock on wood). Are they like white heads or like millia? My derm. gave me clindamyacin gel to use during the day and the RAM for at night. Maybe that would help. Do you use anything with the RAM? Or maybe just decreasing the use of the RAM. I use the RAM 2-3 times a week.
I've been on RAM since July I think. It seems like I have a good week, then bad, then good, etc. In mid-September my doctor recommended I use it twice a day and the results have been varied. I've been on various acne medications since December 2003 and it still hasn't completely gone away.